# SDR USAA2012072400032

- Difficulty date: July 8, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - 2 CRACKS AT FASTENER HOLES ON AFT FRAME OF AFT CARGO DOOR OPENING AT BS 847 BETWEEN S23R & S24R.  REPLACED AFT FRAME OF AFT CARGO DOOR OPENING IAW B737-400 SRM 51-40-02-0G FIG 8 & 12.
